# SDR P5CA9600371

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: S-Rail
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE S-RAIL HAS A RADIAL CRACK AT THE 2 O'CLOCK POSITION.  WELDED AND STRESS RELIEVED IAW PRATT AND WHITNEY MM 72-53-01.
